# SDR SIMA200926505

- Difficulty date: September 14, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 17,751 hours, 16,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION REPORTED DENT WITH CREASE IN RIGHT FUSELAGE 1 BETWEEN FRAMES 67-68 AND ST 17R AND 18R.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED DENT WITH CREASE IAW EMB 53MR-1368.  AIRCRAFT RETURNED TO SERVICE.
